i have a history of irregular period and my doctor put me on microgestin and i have been on it for 8 days now and have been bleeding for 8 days, do i skip to the brown pills, is there anything i can do to stop my period, i am going on vacation next week, i am so tired of this, i feel defeated
No. Do not skip to the brown pills-I assume that these are the inactive pills. This will screw you up worse than ever. Unfortunately there is nothing to do to stop your period at this point. Keep taking your active pills one every day. Eventually this will stop and you will regulate out. This is not unusual to have breakthrough bleeding during the first few months of starting the pill. This is your body's own hormones competing with the pill's hormones. The only thing to help this is to keep supressing your natural hormones by taking the pill. Once you do stop bleeding dont be surprised if you dont have a period on your week of inactive pills this month.You may,then again you may not but this should regulate itself out in a few months, I promise, then your periods should be lighter and shorter in length. If you go to the 4th month without beginning to regulate then you may need to talk to your Dr about a different formula but I dont think it will take that long. I know it sucks to be on a period for vacation. There have been very few of those in my life that I didnt have my little visitor along! Every stinking vacation, long weekend, or holiday and here comes my period!! I keep longing for menopause at this point in my life! I can sympathize with you for sure!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2015 • 1 answer
I'm 21years old. I've started taking birth control pills 19days ago on first day of my period as my?
Posted 30 Mar 2015 • 1 answer
Posted 1 Apr 2015 • 1 answer
I've took all my white pills of lo loestrin FE geq 1/20 my period was 12 days straight so my doctor?
Posted 21 Oct 2015 • 1 answer
Posted 31 Aug 2016 • 0 answers